# SDR VNAA202108069991

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 42,781 hours, 31,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Buttstrap
- Part number: SH670325241
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CIRCUMFERENTIAL SPLICE HAS CORROSION AT STR L26 AND STR R25.
